A 26-year-old female asked:
What sort of supplements can cause increased ck? i am taking vitamin d and k2, resveratrol, restore gut health, and prosol fat digestion enzymes.
1 doctor answer • 2 doctors weighed in
Internal Medicine 61 years experience
Supplements: The FDA doesn't investigate most supplements and most physicians will not recommend them because of possible contaminants, uncertain dosing, unknown mechanism of action and no studies on efficacy. Increase in CPK can occur with statins and we couldn't be certain that statin like chemicals haven't contaminated any of your supplements. Lower dose reserveratrol is probably safe. Vit D ok
140 viewsReviewed Sep 13, 2019
Last updated Sep 13, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.